# SDR A6WA200640371

- Difficulty date: October 27, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Failed
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG BURNING SMELL IN GALLEY AREA.  SMELL LESSENS WHEN GALLEY HEATERS TURNED OFF.  PERFORMED SELF TEST OF GALLEY HEATING SYSTEM, FOUND SYSTEM ONE FAILED.  PERFORMED SELF TEST OF GALLEY HEAT SYSTEM, FOUND SYSTEM ONE FAILED.  COMPLIED WITH CM ACTION, REF 142284/2 FOR MEL.  REMOVED AND REPLACED GALLEY HEATER PER AMM 21-23-05.  OPERATIONAL CHECK GOOD.  REMOVED PLACARD AND REMOVED OFF MEL.  (M)
